# SDR AALA016022

- Difficulty date: February 25, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N871RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49788
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BR50447
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CCI-LAX - EMERGENCY LIGHT INOPERATIVE BETWEEN SEAT ROW 28-31.  BATTERY PACK ABOVE SEAT 28 REPLACED AND FUSE CHANGED AT AFT LEFT BATTERY PACK, LEFT LAVATORY POSITION.  OPS CHECK OK.  (M)
